Alert archive / California / Wind Advisories in 2022

Wind Advisory 20, NWS San Diego, CA

March 3, 2022San Bernardino County, California

NWS San Diego, CA issued this wind advisory at Mar 3, 2022, 3:56 AM PST for San Bernardino County, California. It took effect at Mar 4, 2022, 4:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2022, 3:56 AM PST (11:56 UTC)
In effect from
Mar 4, 2022, 4:00 PM PST
Expired
Mar 5, 2022, 4:00 AM PST
In force
12 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 11.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2022-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2022-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4566 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

506 
WWUS76 KSGX 031156
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
356 AM PST Thu Mar 3 2022

CAZ055-056-058-031300-
/O.CAN.KSGX.WI.Y.0019.220303T2000Z-220304T0800Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-
356 AM PST Thu Mar 3 2022

...WIND ADVISORY IS CANCELLED...

Southwest to west winds for this afternoon and evening with gusts
to 40 mph.

$$

CAZ060-032330-
/O.NEW.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/
Apple and Lucerne Valleys-
356 AM PST Thu Mar 3 2022

...WIND ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 4 PM Friday to 4 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected Friday
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ061-065-032330-
/O.EXB.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/
Coachella Valley-San Gorgonio Pass Near Banning-
Including the cities of La Quinta and Desert Hot Springs
356 AM PST Thu Mar 3 2022

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON PST
SATURDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts to 55 mph 
  expected.

* WHERE...Coachella Valley and San Gorgonio Pass Near Banning.

* WHEN...From 7 PM this evening to noon PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected for Friday
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ062-032330-
/O.EXT.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/
San Diego County Deserts-
Including the city of Borrego Springs
356 AM PST Thu Mar 3 2022

...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO NOON PST
SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...San Diego County Deserts.

* WHEN...From 7 PM this evening to noon PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected for Friday
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
6 follow-up statements
069 
WWUS76 KSGX 031244
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
444 AM PST Thu Mar 3 2022

CAZ043-552-031600-
/O.NEW.KSGX.FG.Y.0003.220303T1244Z-220303T1600Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Huntington Beach, and Costa Mesa
444 AM PST Thu Mar 3 2022

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING...

* WHAT...Visibility less than one mile in dense fog.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Until 8 AM PST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

CAZ061-062-065-032315-
/O.CON.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of La Quinta, Borrego Springs, 
and Desert Hot Springs
444 AM PST Thu Mar 3 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON
PST SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...San Diego County Deserts, Coachella Valley and San 
  Gorgonio Pass Near Banning.

* WHEN...From 7 PM this evening to noon PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected Friday
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-032315-
/O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/
Apple and Lucerne Valleys-
444 AM PST Thu Mar 3 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 4 PM Friday to 4 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
848 
WWUS76 KSGX 031554
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
754 AM PST Thu Mar 3 2022

CAZ043-552-031700-
/O.EXP.KSGX.FG.Y.0003.000000T0000Z-220303T1600Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, San Diego, Huntington Beach, and Costa Mesa
754 AM PST Thu Mar 3 2022

...DENSE FOG ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

Any lingering fog will be lifting rapidly through 9 AM.

$$

CAZ061-062-065-040000-
/O.CON.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of La Quinta, Borrego Springs, 
and Desert Hot Springs
754 AM PST Thu Mar 3 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON
PST SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...San Diego County Deserts, Coachella Valley and San 
  Gorgonio Pass Near Banning.

* WHEN...From 7 PM this evening to noon PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected Friday
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-040000-
/O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/
Apple and Lucerne Valleys-
754 AM PST Thu Mar 3 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 4 PM Friday to 4 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected Friday
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
629 
WWUS76 KSGX 032015
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
1215 PM PST Thu Mar 3 2022

CAZ061-062-065-040600-
/O.CON.KSGX.WI.Y.0019.220304T0300Z-220305T2000Z/
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of La Quinta, Borrego Springs, 
and Desert Hot Springs
1215 PM PST Thu Mar 3 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON
PST SATURDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...San Diego County Deserts, Coachella Valley and San 
  Gorgonio Pass Near Banning.

* WHEN...From 7 PM this evening to noon PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected Friday 
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-040600-
/O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/
Apple and Lucerne Valleys-
1215 PM PST Thu Mar 3 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST
SATURDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to 50 mph 
  expected.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 4 PM Friday to 4 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected Friday 
  night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
132 
WWUS76 KSGX 041034
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
234 AM PST Fri Mar 4 2022

CAZ061-062-065-042330-
/O.EXT.KSGX.WI.Y.0019.000000T0000Z-220306T0000Z/
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of La Quinta, Borrego Springs, 
and Desert Hot Springs
234 AM PST Fri Mar 4 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST SATURDAY...

* WHAT...West winds 20 to 30 mph with gusts to 55 mph.

* WHERE...San Diego County Deserts, Coachella Valley and San 
  Gorgonio Pass Near Banning.

* WHEN...Until 4 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds are expected for late
  tonight and Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-042330-
/O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/
Apple and Lucerne Valleys-
234 AM PST Fri Mar 4 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST SATURDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts to 45 mph 
  expected.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 4 PM this afternoon to 4 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
814 
WWUS76 KSGX 042045
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
1245 PM PST Fri Mar 4 2022

CAZ061-062-065-050600-
/O.EXT.KSGX.WI.Y.0019.000000T0000Z-220306T1100Z/
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of La Quinta, Borrego Springs, 
and Desert Hot Springs
1245 PM PST Fri Mar 4 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts to 55 mph.

* WHERE...San Diego County Deserts, Coachella Valley and San
  Gorgonio Pass Near Banning. Strongest below the passes and on
  near the desert foothills.

* WHEN...Until 3 AM PST Sunday. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strongest winds expected Saturday
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ060-050600-
/O.CON.KSGX.WI.Y.0020.220305T0000Z-220305T1200Z/
Apple and Lucerne Valleys-
1245 PM PST Fri Mar 4 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 
AM PST SATURDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts to 45 mph 
  expected.

* WHERE...Apple and Lucerne Valleys.

* WHEN...From 4 PM this afternoon to 4 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
969 
WWUS76 KSGX 050415
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
815 PM PST Fri Mar 4 2022

CAZ060-051200-
/O.CON.KSGX.WI.Y.0020.000000T0000Z-220305T1200Z/
Apple and Lucerne Valleys-
815 PM PST Fri Mar 4 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM SATURDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts to 45 mph 
  expected.

* WHERE...Apple and Lucerne Valleys.

* WHEN...Through 4 AM Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle.

&&

$$

CAZ061-062-065-051300-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-220306T1100Z/
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of La Quinta, Borrego Springs, 
and Desert Hot Springs
815 PM PST Fri Mar 4 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts to 55 mph.

* WHERE...San Diego County Deserts, Coachella Valley and San 
  Gorgonio Pass Near Banning. Strongest below the passes and on 
  near the desert foothills.

* WHEN...Until 3 AM Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. 

&&

$$

Moede

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 2, 9:12 PM PST, 6 hours 44 minutes earlier.

Area forecast discussion, Mar 2, 9:12 PM PST, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
912 PM PST Wed Mar 2 2022

.SYNOPSIS...
Thursday will be a little cooler than today, then it will turn much
colder Friday as a winter storm moves across the region. Rain and
mountain snow will move into Southern California Thursday night and
Friday along with gusty winds and a slight chance of thunderstorms.
A second trough will bring additional showers and cold weather
Saturday, followed by dry, cool weather Sunday and Monday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Update:

It was another warm day across the region today. Highs ranged from
61 degrees at Big Bear City and Mount Laguna to 92 degrees at
Ocotillo Wells (this was the hottest spot in the nation today!)

Tranquil conditions continue across SoCal this evening ahead of
the winter storm poised to impact the region beginning Thursday
night. Latest HRRR shows rain beginning along the coast at around
midnight tomorrow night spreading east. The latest WRF is a couple
hours earlier. Either way, dry weather will continue tonight and
last through Thursday with cooler conditions. See previous
discussion below for details on the incoming storm systems.

Previous Discussion (Issued at 200 PM PST Wed Mar 2 2022):

The weather will turn sharply colder Friday through Sunday as a
series of shortwaves in cold northwest flow brings rain, wind and
mountain snow. Rain with the first wave will arrive Thursday night
with a cold core low lowering 500 mb temps to -26C and raising CAPE
values to 200 J/kg, high enough for thunderstorms.

Snow levels will fall to 5,000 feet Friday morning, then down to
around 4,000 feet Saturday, prompting a Winter Storm Watch from
Thursday night through early Sunday morning.

In the short term, tomorrow will be a little cooler than today, but
still above average except in the coastal areas where the return of
cool marine air will keep temps in the mid to upper 60s which is
about average. A shallow marine layer will bring low clouds back to
the coast tonight which will steadily deepen Thursday as a coastal
eddy spins up. Increasing onshore gradients ahead of a Pacific
trough will accelerate marine layer deepening so that by Thursday
evening the low clouds will have spread into the valleys.

Part 1 of this winter storm will impact the area Thursday night and
Friday. The GFS and EC operational runs are in general agreement
with the location and intensity of a 550 dm upper low west of Pt
Conception at 00Z Friday. Strong PVA and strong cold air advection
aloft (500 mb temps fall to -26C by 12Z Friday) will trigger an area
of rain with embedded thunderstorms Thursday night into Friday
morning. Part 2 arrives Friday night through Saturday night with a
colder airmass lowering snow levels and bring cold northwest winds
to the area.

The forecast rain and snow totals haven't changed very much since
yesterday. The San Diego County mountains stand the best chance to
see the highest amounts with rain totals of 1.00 to 1.75 inches.
Coastal and valley areas will see from 0.25 to 1.00 inches, greatest
in the valleys and foothills. From 0.10 to 0.25 inches is expected
in the deserts.

Snow levels around 6500 feet Thursday evening will fall to 5000 feet
late by Friday morning with 4 to 8 inches of snow above 6000 feet to
locally around 12 inches above 7,500 feet. Strong winds will also
impact the deserts.

On Saturday a second cold upper low from the northwest will bring
cold weather and scattered showers through Saturday night, most
widespread in the mountains. Rain amounts will range from 0.10 to
0.25" in the coast and valley areas. The snow level will fall to
around 3,500 to 4,000 feet where several more inches of snow will
fall. Highs Saturday will be well below average

The trough moves east Saturday night for dry but cool days and cold
nights Sunday and Monday.

&&

.AVIATION...
030500Z...Low clouds and patchy fog will develop at the coast after
09Z, with bases 500-700 feet MSL. Vis reductions of 4-6 SM expected
in HZ/BR, with lower vis of 2-4 SM over higher coastal terrain.
Bases will rise to 1000-1500 feet after 17Z, with improving vis.
Brief and random scatter out possible after 20Z, though ceilings may
continue through Thursday afternoon.

&&

.MARINE...
No hazardous marine weather is expected through Thursday afternoon.
Northwest winds will increase Thursday night and continue at times
through Sunday morning, with gusts 25-30 kts. These winds will also
produce choppy seas hazardous for small craft, with seas of 8-12
feet at times. There is also a slight chance of thunderstorms
Thursday night and Friday, which could produce gusty erratic winds,
lightning and waterspouts.

&&

.BEACHES...
There is a slight chance of thunderstorms and associated lightning
strikes Thursday night through Friday. Increasing west winds and WNW
swell will also lead to some higher breaking waves late Friday
afternoon through Saturday night, with surf heights potentially
exceeding 6 ft at times on the San Diego County beaches.

&&

.SKYWARN...
Skywarn activation may be requested Friday.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from noon Thursday to midnight PST Thursday night
     for Riverside County Mountains-San Bernardino County
     Mountains-San Diego County Deserts-San Diego County
     Mountains.

     Winter Storm Watch from late Thursday night through Sunday
     morning for Riverside County Mountains-San Bernardino
     County Mountains-San Diego County Mountains.

PZ...NONE.
&&

PUBLIC...Gregoria (Update)/Moede (Previous Discussion)
AVIATION/MARINE...Connolly

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:11 AM PSTSmall Craft AdvisorySGX3 days
Mar 3, 4:05 AM PSTWinter Storm WarningSGXRiverside, San Bernardino66 hr
Mar 3, 4:05 AM PSTWinter Weather AdvisorySGXSan Diego70 hr
Mar 3, 4:44 AM PSTDense Fog AdvisorySGXOrange, San Diego3 hr
Mar 3, 12:29 PM PSTHigh Surf AdvisorySGXOrange, San Diego72 hr

Nearby

Wind Advisories in California, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.